Detail publikace

A generalized Picard-Lindelöf theorem

Originální název

A generalized Picard-Lindelöf theorem

Anglický název

A generalized Picard-Lindelöf theorem

Jazyk

en

Originální abstrakt

The Picard–Lindelöf theorem on the unique solvability of initial value problems is generalized by replacing the sufficient classical Lipschitz condition with a more general Lipschitz condition along hyperspaces. A comparison with known results is provided and the generality of the new criterion is shown by an example.

Anglický abstrakt

The Picard–Lindelöf theorem on the unique solvability of initial value problems is generalized by replacing the sufficient classical Lipschitz condition with a more general Lipschitz condition along hyperspaces. A comparison with known results is provided and the generality of the new criterion is shown by an example.

BibTex


@article{BUT130794,
  author="Stefan {Siegmund} and Christine {Nowak} and Josef {Diblík}",
  title="A generalized Picard-Lindelöf theorem",
  annote="The Picard–Lindelöf theorem on the unique solvability of initial value problems is generalized by replacing the sufficient classical Lipschitz condition with a more general Lipschitz condition along hyperspaces. A comparison with known results is provided and the generality of the new criterion is shown by an example.",
  address="Bolyai Institute, University of Szeged, Hungary",
  chapter="130794",
  doi="10.14232/ejqtde.2016.1.28",
  howpublished="online",
  institution="Bolyai Institute, University of Szeged, Hungary",
  number="28",
  volume="2016",
  year="2016",
  month="may",
  pages="1--8",
  publisher="Bolyai Institute, University of Szeged, Hungary",
  type="journal article in Web of Science"
}